Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Elastigirl907

Should an initial breakout be this severe and last this long? (Loryna)

Hello, a little background. I suffered from acne as a teenager that slowly went away on it's own (I figured I had just grown out of it) and I didnt have issues with it for years even after I had my son 4 years ago. Im 24 now and recently I've been dealing with a lot of stress and about 4 months ago I started breaking out. Not terribly but more than I was used to. I had decided to go on birth control anyway so I asked my doctor to put me on something that would help with my acne. She prescribed me Loryna. Before I even started taking it my skin cleared up and would break out mildly, and then clear up, etc. About 3 weeks into Loryna I cleared up really nicely but since then my skin has progressively gotten worse and now I'm 2 1/2 months into it and my face is the worst I have seen it in my entire life! I know it's normal to have initial breakouts but I'm not sure that it should be progressively getting worse at this point instead of slowly getting better. I'm terrified to switch and have to wait again for my body to adjust. I've been very close to throwing this birth control in the trash and just staying away from BC altogether but I'm terrified of what it will do to my hormones and if it will take even longer for things to go back to normal than if I had just stuck through it. I'm so miserable and I dont know what to do! Please help! 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×